# SDR UPS07850872

- Difficulty date: September 22, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- Aircraft time: 84,571 hours, 26,566 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Angle
- Part number: 4773295U1
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 SUPPORT ANGLE CORRODED AT FWD SIDE OF NR 2 LATCH SPOOL FITTING MCD JAMB.  REMOVED AND REPLACED FITTING IAW SRM 51-3-0.
